# SDR ASAA2019031128579

- Difficulty date: March 11, 2019
- Submitted: March 12, 2019
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 48,272 hours, 14,252 cycles
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Part number: QA07995
- Part serial: RZ44973
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 16,671 hours, 4,939 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

STARTED NR 2 ENGINE, ABOUT 1 MIN AFTER START GOT A FILTER BYPASS LIGHT. LET IDLE FOR 2-3 MINUTES WHILE DOING CHECKLIST. NO CHANGE AS WE TAXIED BACK TO THE GATE PUSHING THE POWER UP ON NR 2 ENGINE THE LIGHT WENT OUT AND DID NOT RETURN. GROUNDED - YES. FOUND NR 2 FUEL FILTER DIFF PRESSURE SWITCH (S241) FAILED. REMOVED AND REPLACED NR 2 SWITCH (S241) IAW AMM 73-34-01. OPS TEST GOOD IAW AMM 73-34-01-400-801-F00. ETOPS GROUND VERIFICATION GOOD.
